Optimal Filtered and Smoothed Estimators for Discrete-Time Linear Systems with Multiple Packet Dropouts under Markovian Communication Constraints

Full text for this resource is not available from the Research Repository.

Ren, Hongru, Lu, Renquan ORCID: 0000-0001-5650-6519, Xiong, Junlin ORCID: 0000-0002-0128-4960, Wu, Yuanqing ORCID: 0000-0001-9509-2670 and Shi, Peng ORCID: 0000-0001-8218-586X (2020) Optimal Filtered and Smoothed Estimators for Discrete-Time Linear Systems with Multiple Packet Dropouts under Markovian Communication Constraints. IEEE Transactions on Cybernetics, 50 (9). pp. 4169-4181. ISSN 2168-2267

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/42615
DOI https://doi.org/10.1109/TCYB.2019.2924485
Official URL https://ieeexplore.ieee.org/document/8763917
Subjects Current > FOR (2020) Classification > 4901 Applied mathematics
Current > Division/Research > Institute for Sustainable Industries and Liveable Cities
Keywords linear least mean square, estimators, stochastic systems, Markovian communication, engineering
Citations in Scopus 19 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login